# SDR UPS00833960

- Difficulty date: September 4, 2000
- Submitted: October 13, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 64,943 hours, 24,058 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, LWR FUSELAGE LONG 34 LT SIDE END FTG AT STA 780 IS CRACKED.  REMOVED AND REPLACED END FITTING IAW DC8 SRM 51-1-24 51-1-20D.
